| || Member || Message |
|mrchessie||Posted 08/06/12 05:55PM Changed 00/00/00 12:00AM|
|My Vibriosis vaccine has the following precaution:
Anaphylactoid reaction may occur following administration of products of this nature. If noted, administer adrenalin or equivalent.
What I am wondering has anyone seen this type of reaction and if it is common, what do I need to have on hand as an adrenalin equivalent? Prop Glycol or Dyne or something like that? Or am I way off base?
|bigiron59||Posted 08/06/12 06:02PM Changed 08/06/12 06:04PM|
|yep , have seen reaction, and need ephernirin. Prop or dyne would be worthless for this. I have only seen a few in thousands of doses of vaccination over the years in multiple specie. One was research animal that was vaccinated every 28 days for several years. She had an allergic reaction to a different manufature of same vaccine. She dropped to her kness, then flat out with in 20 secopnds of vaccination.She never even made it out of the chute.Needed a timely epy shot to recover. I have seen it several times in cattle. They will start stagerring, then may slobber. Many time will recover with out intervention. I always have a bottle in my vaccination cooler. The Hygenia prodcut has also caused more reactions in my ewes, than the Colorado serum vaccine. My own ewes had no reaction, but ewes brought in last year had several react. I would expect they had never been vaccinated before. This year the "new" ewes were fine when vaccinated.|
In the Message box you can use special indicators for formatting, if you wish. Here is how to <em>emphasize</em> your text. Or, you can <u>underline</u> areas of your messages. Or, use <b>bold</b> to really make a point.
Just for fun: